# SDR UPS06448473

- Difficulty date: October 20, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1780-1850
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1780-1850 LBL11 SEAT TRACK I/B FLANGE FOUND CORROSION.  CORROSION BLEND OUT 0.034" BY 3/4" BY 1 1/4" EXCEED SRM LIMIT.  SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 14 JUST AT M/D LBL11 BETWEEN STA 1770 AND 1850 REFER NRC NR 50955 FOR WORKING DETAIL.
